# SDR ARWA20030203

- Difficulty date: February 7, 2003
- Submitted: February 12, 2003
- Operation: Air carrier
- Aircraft: N784AL
- Make and model: Doug DC-8-63F
- Aircraft serial: 46135
- Aircraft time: 76,052 hours, 23,819 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Valve
- Part number: 39241
- Part serial: 978A
- Condition: Failed
- Location: Anti Skid Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

PRIOR TO 80 KTS. ANTI-SKID LIGHT CAME ON. NOTE:  REJECTED TAKEOFF AT KMIA.  CHECKED ELECTRICAL SYSTEM IAW MM 32-3-0 SMT 1 & 2 FOUND SYSTEM WORKED NORMAL.  REMOVED AND REPLACED LAMP CONTROL BOX IAW MM 32-43-7; PENDING OPERATIONAL CONTROL CHECK.  ALSO REMOVED AND REPLACED R.A.O. ANTISKID SYSTEM DUAL SERVO VALVE IAW MM 32-43-3.  LEAK CHECKED, NO LEAK NOTED.  PERFORMED OPS CHECK ANTISKID SYSTEM IAW MM  32-43-0.  FOUND ALL NORMAL.  PERFORM TAXI AT 70 KTS. NO LIGHT ANTISKID OPERATIONAL NORMAL IAW 32-43-0.
